Volume 7, Issue 2 (Vol.7, No. 2, 2021)                   mmr 2021, 7(2): 237-248 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amiri kayvanloo H A, Khanehgir M, Allahyari R. Existence of solutions of infinite systems of nonlinear Volterra integral equations on a Fréchet space. mmr 2021; 7 (2) :237-248
URL: http://mmr.khu.ac.ir/article-1-2760-en.html
1- Department of Mathematics, Mashhad Branch, Islamic Azad Uni- versity, Mashhad, Iran.
2- Department of Mathematics, Mashhad Branch, Islamic Azad Uni- versity, Mashhad, Iran. , rezaallahyari@mshdiau.ac.ir
Abstract:   (1879 Views)
In this paper, we introduce a Fréchet space  and define a measure of noncompactness on it.  For credit and the application to our theorems, in the application section of this paper, we present a theorem which shows the existence of solution of infinite system of nonlinear Volterra integral equations, and by using the technique of measures of noncompactness together Darbo fixed point theorem we guarantee the existence of solution in this Fréchet space . Finally, we present some examples which show the efficiency and applicability of our theorem../files/site1/files/72/5Abstract.pdf
 
Full-Text [PDF 739 kb]   (345 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2018/03/19 | Revised: 2021/08/7 | Accepted: 2019/11/4 | Published: 2021/09/1 | ePublished: 2021/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb